Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 818345, 16 pages
http://dx.doi.org/10.1155/2012/818345
Research Article

The First-Integral Method and Abundant Explicit Exact Solutions to the Zakharov Equations

1School of Mathematics and Information Science, Guangzhou University, Guangzhou 510006, China
2Key Laboratory of Mathematics and Interdisciplinary Sciences of Guangdong Higher Education Institutes, Guangzhou University, Guangzhou 510006, China

Received 21 August 2012; Accepted 7 October 2012

Academic Editor: Bernard Geurts

Copyright © 2012 Yadong Shang and Xiaoxiao Zheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yadong Shang and Xiaoxiao Zheng, “The First-Integral Method and Abundant Explicit Exact Solutions to the Zakharov Equations,” Journal of Applied Mathematics, vol. 2012, Article ID 818345, 16 pages, 2012. https://doi.org/10.1155/2012/818345.